Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Concerning cellular decompositions of $ 3$-manifolds with boundary


Author: Steve Armentrout
Journal: Trans. Amer. Math. Soc. 137 (1969), 231-236
MSC: Primary 57.01
DOI: https://doi.org/10.1090/S0002-9947-1969-0236931-2
MathSciNet review: 0236931
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Armentrout, Upper semicontinuous decompositions of $ {E^3}$ with at most countably many nondegenerate elements, Ann. of Math. 78 (1963), 605-618. MR 0156331 (27:6255)
  • [2] -, Cellular decompositions of 3-manifolds that yield 3-manifolds, (to appear).
  • [3] -, Homotopy properties of decomposition spaces, (to appear).
  • [4] -, Shrinkability of certain decompositions of $ {E^3}$ that yield $ {E^3}$, Illinois J. Math. (to appear).
  • [5] S. Armentrout and T. M. Price, Decompositions into compact sets with UV properties, (to appear). MR 0244994 (39:6307)
  • [6] D. G. Stewart, Cellular subsets of the 3-sphere, Trans. Amer. Math. Soc. 114 (1965), 10-22. MR 0173244 (30:3457)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.01

Retrieve articles in all journals with MSC: 57.01


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236931-2
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society